An algebraic derivative associated to the operator $D^δ$

Volume 53 / 2000

V. M. Almeida, N. Castro, J. Rodríguez Banach Center Publications 53 (2000), 71-78 DOI:

Abstract

In this paper we get an algebraic derivative relative to the convolution $(f*g) (t)=∫_0^ti f(t-ψ)g(ψ)dψ$ associated to the operator $D^δ$, which is used, together with the corresponding operational calculus, to solve an integral-differential equation. Moreover we show a certain convolution property for the solution of that equation

Authors

  • V. M. Almeida
  • N. Castro
  • J. Rodríguez

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image